advertisement
Question
Posted by: Mikki | 2012-10-04

Pill, putting on weight and injection

Hi Doc

I recently went on the pill again for my skin. I have put on 3kgs since I started it, 6 weeks ago, which is a lot for me, especially as I train really hard at gym and eat really healthily - I have been the same weight for a few months and concentrating on losing body fat %.

I''m thinking of stopping the pill, since my skin is/was not so bad and it''s disheartening to know how hard I''m training and there''s not much I can do about the weight except wait and hope it levels out eventually.
I was wondering if the injection would have the same effect helping my skin or not? And would it also cause weight gain? How long would I have to wait after the pill to have the injection? Or what other options I have for helping my skin and maintaining my normal weight

Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injection wil not help your skin and is more likely to cause weight gain. You could try anti-acne lotions for your skin and try a lower dose Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-10-09

The injection wil not help your skin and is more likely to cause weight gain. You could try anti-acne lotions for your skin and try a lower dose Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement